# SDR SIMA200207212

- Difficulty date: March 11, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Engine: Ge CFM567B24
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

TYS - FLT 3718 - NR 1 ENGINE AUTO SHUTDOWN CLIMBING 11,000 FEET.  ENGINE SURGED THEN SHUTDOWN WITH SMELL IN CABIN OF BURNING OIL.  RAI, NR 1 ENGINE.  (M)
